Top 10 Vaxa Sinus Formula – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. NaturalCare

#ad

NaturalCare Sinus Formula | Homeopathic Support for the Temporary Relief of Sinus Congestion and Pressure | 120 Capsules

#ad
NaturalCare #ad - Customers say: “great for anyone with sinus issues…A wonderful product!”. Potent: made to pharmaceutical standards in compliance with Homeopathic Pharmacopoeia of the U. S. Effective support: May temporarily help relieve nasal and sinus congestion, pressure and irritation. Breathe easier: doctor-formulated homeopathic medicinal helps support healthy sinuses & a clear head. Trusted source: advanced formula for adults & children 12 and up; made with high quality ingredients.
BrandNaturalCare #ad
ManufacturerVaxa #ad
Height4.5 Inches
Length2.5 Inches
Weight0.24 Pounds
Width2.5 Inches
Part NumberVAXA006861
Model3476458

2. Navage

#ad

Navage Nasal Care Starter Bundle: Navage Nose Cleaner and 20 SaltPod Capsules Plus Eucalyptus 2-Pack Sampler

#ad
Navage #ad - Bundle includes naväge nose cleaner, bonus eucalyptus 2-Pack Sampler, 20 navage saltpods, Standard Nose Pillows and batteries.

You save $10 9%!109. 95 if purchased separately. Make good nasal hygiene, your new normal. Now you can clean it daily with easy-to-use Naväge! Naväge uses powered suction to flush out dangerous germs, allergens, and mucus. You’ll love that clean-nose feeling! for fast, all-natural relief from allergies and sinus congestion – WITHOUT DRUGS! Naväge operates only with genuine Naväge SaltPod capsules. Your nose is the body’s air filter. Clean nose, healthy life! .
BrandNavage #ad
ManufacturerNavage #ad
Weight2.81 Pounds
Part NumberRSI35

3. DR. SHEN'S

#ad

Dr. Shen's Sinus Formula, 90 Count

#ad
DR. SHEN'S #ad - Tablets made in USA and FDA inspected. 100% herbal. Relieves stuffy or runny nose and sinus congestion or pain. Used for symptoms related to nasal and sinus congestion. Contains no drugs, dyes, animal products or preservatives.
BrandDR. SHEN'S #ad
ManufacturerDr. Shen's #ad
Height2.5 Inches
Length5 Inches
Weight0.2 Pounds
Width3 Inches
Part Number478D
Model3129

4. LES Labs

#ad

Quercetin & Nettle Root, Balanced Histamine Levels, 60 Capsules, Sinus Relief & Nasal Health Supplement, LES Labs Sinus & Seasonal, Healthy Lungs & Breathing with Butterbur

#ad
LES Labs #ad - Promotes balanced immune response: Added quercetin helps to promote a balanced immune response. Natural formula for respiratory health: Sinus & Seasonal is specifically formulated to support respiratory health for sinus sufferers and can help improve breathing quality.

Our supplements are manufactured in the USA with the highest-quality ingredients from around the world. Breathe freely without drowsiness. All les labs supplements include a 60-day money-back guarantee - just contact LES Labs if you're not completely happy & healthy for a refund. 100% money-back guarantee. Nasal health support minus the drowsiness: Our natural drug-free formula helps promote sinus & nasal health while supporting lung & respiratory function.

Helps reduce seasonal discomfort: powerful, bromelain, natural ingredients like nettle root, quercetin, and butterbur extracts free of pyrrolizidine alkaloids help to reduce seasonal discomfort and regulate histamine levels. Try cortisol health and see how it works for you.
BrandLES Labs #ad
ManufacturerLES Labs #ad
Part Number2826636031

5. Mucinex

#ad

Sinus Congestion & Sinus Pressure, Mucinex Sinus-Max Severe Nasal Congestion Relief Sinus & Allergy Nasal Spray, Sinus Symptom Relief, 0.75 FL OZ, Nasal Congestion

#ad
Mucinex #ad - Helps clear nasal passages; shrinks swollen membranes. Active ingredient: Oxymetazoline hydrochloride 005%. Long lasting: lasts up to 12 hours, through the day or night.

Temporarily relieves sinus congestion and pressure. What is it: this nasal spray 075 fluid ounce per bottle provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Promotes nasal & sinus drainage. Uses: temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies. Also available from mucinex: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief. Key benefits: fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height4.75 Inches
Length1.25 Inches
Weight0.09 Pounds
Width1.81 Inches

6. Genexa

#ad

Genexa Allergy Care – 60 Tablets | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine

#ad
Genexa #ad - Non-drowsy and no known drug interactions. No artificial sweeteners or preservatives, common allergens, artificial dyes, parabens, or artificial flavors. Organic blend of homeopathic ingredients addresses common allergy symptoms such as irritated eyes, sinus pressure, nasal congestion, runny nose, sneezing, and itchy nose and throat* phew. Flavored with organic açaí berry. Certified organic, gluten-free, and non-GMO yay.
BrandGenexa #ad
ManufacturerGenexa #ad
Weight0.1 Pounds
Part NumberDS-981X-RZ3C
Model0857630006052

7. Good Sense

#ad

GoodSense Maximum Strength Nasal Decongestant PE, 10 mg Tablets. Nasal and Sinus Congestion, Phenylephrine HCl, Sinus Pressure, 72 Count

#ad
Good Sense #ad - These symptoms can last for up to two weeks. It can cause mild to severe illness. How cold and flu spreads: most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.

Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. Uses: temporarily relieves sinus congestion and pressure; Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Common cold: a cold usually includes a runny nose, sneezing, sore throat, and coughing. Active ingredient: the active ingredient in nasal decongestant PE is phenylephrine HCl 10 milligram, in each tablet, compare to sudafed PE congestion active ingredient.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

8. Sudafed

#ad

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

#ad
Sudafed #ad - The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies. This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms.

Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief. 36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief.
BrandSudafed #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height2.88 Inches
Length0.63 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number300450581365
Model300450581365

9. Advil Respiratory

#ad

Advil Sinus Congestion & Pain Relief 20 Count Packets, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose, Non-Drowsy

#ad
Advil Respiratory #ad - Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses. Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets.

Hsa and fsa eligible product. Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, nasal swelling, sinus pressure, headache, fever and minor body aches, pains. Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg. The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms. For use by those 12 years of age and older.
BrandAdvil Respiratory #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.5 Inches
Length4.5 Inches
Width4 Inches
Part Number250465
Model305730199216

10. Tylenol

#ad

Sinus Pressure & Congestion Relief, 24 ct, Tylenol Sinus + Headache Non-Drowsy Caplets

#ad
Tylenol #ad - Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure. From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older.

24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages. Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height3 Inches
Length4.5 Inches
Width0.75 Inches
Part NumberJJ-2320
ModelJJ-2320